# SDR 95ZZZX6897

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N209AL
- Make and model: Bell 206B
- Aircraft serial: 1044
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Drive Shaft
- Part number: 206040015103
- Condition: Overheat
- Location: Rotor Brake End
- Part time: 7,343 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW TEMP INDICATOR TURNED BLACK ON ROTOR BRAKE END OF SHAFT.  PROSEAL ON INSIDE OF COUPLING SHOWS SIGNS OF OVERHEATING.  CAUSE UNKNOWN, GREASE IN NORMAL CONDITION.
